MAUDE Adverse Event Report: ABBOTT MEDICAL KIT LEAD EXTENSION, 50CM; DRG EXTENSION

ABBOTT MEDICAL KIT LEAD EXTENSION, 50CM; DRG EXTENSION
Model Number MN10550-50
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 11/02/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Manufacturer reference number: 1627487-2023-05750.It was reported that the patient was experiencing ineffective therapy.Further investigation revealed high impedance.As a result, surgical intervention was undertaken on (b)(6) 2023 where the lead extensions were replaced to address the issue.
 
Additional Manufacturer Narrative
The date of event is estimated.
 
Additional Manufacturer Narrative
Based on the information provided a device problem was not identified, as a result a conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined. .

Brand Name
KIT LEAD EXTENSION, 50CM
Common Device Name
DRG EXTENSION
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
heidi syndergaard
6901 preston road
plano, TX 75024
9723098000
MDR Report Key18270649
Report Number1627487-2023-05751
Device Sequence Number11735871
Product Code PMP
UDI-Device Identifier05415067027177
UDI-Public05415067027177
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P150004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/28/2025
Device Model NumberMN10550-50
Device Lot Number9118853
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2023
Supplement Date Received by Manufacturer12/13/2023
Initial Report FDA Received Date12/05/2023
Supplement Report FDA Received Date01/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/29/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DRG IPG.; DRG LEAD (X2).
Outcome Attributed to Adverse Event Other;
Patient Age50 YR
Patient SexMale
Patient Weight113 KG